# SDR USAA060330

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- Aircraft time: 53,780 hours, 53,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 13L AND BS 360 CRACKED.  REMOVED CRACKED ANGLE, REPLACED WITH NEW ANGLE IAW DWG 69-48204 AND SRM 51-10-02, DEFECT SIZE: .25 INCH.
